# SDR 2008UALA05846

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 73,235 hours, 9,018 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 1317
- Condition: Shorted
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING LIGHT IN AFT AUX GALLEY SHORTED OUT CAUSING BURN MARKS ON CEILING PULLED.  REPLACED LIGHT ASSY AND CHECK OK.
